# SDR CA041214005

- Difficulty date: November 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 12,708 hours
- Engine: Garrtt TPE33110UG
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 8657923
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL WAS FOUND LEAKING FROM THE AFT BEARING COVER, ENOUGH OIL WAS LEAKING WHICH ALLOWED A 4 INCH DIAMETER POOL OF OIL IN THE STUB PIPE.ENGINE TEAR DOWN STRIP REPORT WILL BE SENT IN.
